Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 131652, 41 pages
http://dx.doi.org/10.1155/2012/131652
Research Article

On a Class of Abstract Time-Fractional Equations on Locally Convex Spaces

1Faculty of Technical Sciences, University of Novi Sad, Trg D. Obradovića 6, 21125 Novi Sad, Serbia
2Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 18 June 2012; Revised 5 August 2012; Accepted 5 August 2012

Academic Editor: Dumitru Băleanu

Copyright © 2012 Marko Kostić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Cheng-Gang Li, Marko Kostić, Miao Li, and Sergey Piskarev, “Research paper : On a class of time-fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 15, no. 4, pp. 639–668, 2012. View at Publisher · View at Google Scholar
  • Marko Kostić, “Abstract Volterra Integro-Differential Equations: Approximation and Convergence of Resolvent Operator Families,” Numerical Functional Analysis and Optimization, pp. 140404080302009, 2014. View at Publisher · View at Google Scholar
  • Kostic, Li, and Li, “Abstract multi-term fractional differential equations,” Kragujevac Journal of Mathematics, vol. 38, no. 1, pp. 51–71, 2014. View at Publisher · View at Google Scholar
  • Marko Kostić, and Vladimir Evegn'evich Fedorov, “Degenerate fractional differential equations in locally convex spaces with a σ-regular pair of operators,” Ufa Mathematical Journal, vol. 8, no. 4, pp. 98–110, 2016. View at Publisher · View at Google Scholar
  • Marko Kostić, “Degenerate multi-term fractional differential equations in locally convex spaces,” Publications de l'Institut Mathematique, vol. 100, no. 114, pp. 49–75, 2016. View at Publisher · View at Google Scholar
  • Marko Kostić, and N'Guérékata, “Generalized Asymptotically Almost Periodic and Generalized Asymptotically Almost Automorphic Solutions of Abstract Multiterm Fractional Differential Inclusions,” Abstract and Applied Analysis, vol. 2018, 2018. View at Publisher · View at Google Scholar